# SDR IXXA96153

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wng
- Part time: 57,549 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A 1 INCH CRACK WAS FOUND IN THE LEFT WING LEADING EDGE, THE CRACK WAS LOCATED 6 INCHES FORWARD OF THE FORWARD SPAR AT WING STATION XFS 422.  THE DAMAGE WAS REPAIRED IAW FAA DER APPROVED DRAWING B12-R05.  (M)
